# SDR 2007UALA00940

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 53,457 hours, 29,886 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R SLIDE PRESSURE LOW.  [SUP 05-16-07]   REPLACED SLIDE.
